Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 25, 2016, 10:50 PM CDT for Osage County, Wabaunsee County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 10:50 PM CDT (03:50 UTC)
- Expired
- May 25, 2016, 11:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Osage County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 44 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:44 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 11.3
The text
As transmitted.
522
WUUS53 KTOP 260350
SVRTOP
KSC139-197-260430-
/O.NEW.KTOP.SV.W.0133.160526T0350Z-160526T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1050 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1050 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARVEYVILLE...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARBONDALE...OVERBROOK...BURLINGAME...SCRANTON AND HARVEYVILLE.
THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 155 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
KANSAS.
LAT...LON 3867 9551 3874 9595 3874 9615 3885 9609
3887 9594 3887 9550
TIME...MOT...LOC 0350Z 272DEG 30KT 3880 9593
HAIL...1.50IN
WIND...60MPH
$$
BB2 follow-up statements
340
WWUS53 KTOP 260410
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1110 PM CDT WED MAY 25 2016
KSC197-260420-
/O.CAN.KTOP.SV.W.0133.000000T0000Z-160526T0430Z/
WABAUNSEE-
1110 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WABAUNSEE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST
CENTRAL KANSAS.
LAT...LON 3873 9589 3887 9582 3887 9550 3867 9551
TIME...MOT...LOC 0410Z 272DEG 30KT 3879 9571
$$
KSC139-260430-
/O.CON.KTOP.SV.W.0133.000000T0000Z-160526T0430Z/
OSAGE-
1110 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN OSAGE COUNTY...
AT 1110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SCRANTON...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARBONDALE...OVERBROOK...BURLINGAME AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
KANSAS.
LAT...LON 3873 9589 3887 9582 3887 9550 3867 9551
TIME...MOT...LOC 0410Z 272DEG 30KT 3879 9571
HAIL...1.00IN
WIND...60MPH
$$
BB115
WWUS53 KTOP 260422
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT WED MAY 25 2016
KSC139-260432-
/O.EXP.KTOP.SV.W.0133.000000T0000Z-160526T0430Z/
OSAGE-
1122 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY WILL
EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST CENTRAL
KANSAS.
LAT...LON 3873 9589 3887 9582 3887 9550 3867 9551
TIME...MOT...LOC 0421Z 272DEG 30KT 3879 9571
$$
BBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:26 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 25, 6:26 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 626 PM CDT WED MAY 25 2016 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Thursday) Issued at 317 PM CDT WED MAY 25 2016 Complicated forecast across the area this evening and tonight. First the outflow from earlier convection laid out a boundary that made it just south of Interstate 70 early this afternoon. Latest regional loop from radar shows the boundary washing out since 1930Z. Latest objective surface analysis shows a surface low over southwest and south central Kansas with an inverted trough extending northeast into central Kansas. Dryline was located from the surface low south across western Oklahoma. High resolution models continue to show some differing scenarios with convection firing late this afternoon near the surface low and diffuse boundary, then moving northeast toward our southern counties near Abilene around 7 PM then they vary with the placement of scattered storms through the evening hours. The low level jet will be veered to the southwest and best lift associated with it looks to focus across far northeast Kansas into southern Iowa and western Missouri. MLCAPE varies at 20Z from around 1000 J/kg to 1500 J/kg with shear of 25 to 35 kts. With the absence of any forcing aloft this afternoon will likely need to monitor boundaries for development late this afternoon and evening. Shear, instability and moisture will be conducive for some strong to severe storms with large hail and damaging winds the main hazards. A tornado or two is also possible over portions of central Kansas during the late afternoon and evening. Thursday, The upper trough will move east across the Rockies while ejecting out waves through the morning into the afternoon hours. If the convection across northeast Kansas and western Missouri occurs there would be an outflow boundary across the area for focus later in the afternoon hours. The surface low will reform across southwest Kansas with a frontal boundary extending northeast across north central Kansas and into northeast Nebraska in the afternoon hours. Latest model runs show shear around 30 to 40 kts by late afternoon and good instability along with good moisture transport into north central Kansas. Storms should develop along the frontal boundary and move northeast across the area in the late afternoon hours. .LONG TERM...(Thursday Night through Wednesday) Issued at 317 PM CDT WED MAY 25 2016 Challenging forecast in trying to differentiate enhanced convective chances with discerable shortwaves. How exactly convection will evolve on Thursday afternoon and evening is uncertain given the many convective scenarios forecast by the different short-range models. Depending on whether an MCS develops Thursday afternoon, expect another surge of strong to severe convection to affect portions of central and eastern KS during the evening hours. While low-level shear strengthens during the evening, 0-6 km shear decreases so messy convective modes are expected. After that, there is a decent chance for quiet weather from late Thursday night until mid Friday afternoon, when an apparent weak shortwave trough and peak heating may set off additional thunderstorms over eastern KS. While the shear does not look as strong, there is enough that organized convection may again occur with possible severe weather. More significant shortwave trough and associated surface low then cross the area late Friday night and early Saturday with more chances of thunderstorms. Then a more stagnant flow pattern sets up for later in the weekend through at least the middle of next week. While winds aloft and vertical wind shear weaken considerably, decreasing organized severe thunderstorm chances, slow moving upper troughs interacting with an environment with little convective inhibition will produce periods of thunderstorms. Given the expected slow movement of the storms, and repeated heavy rains in some areas, areas of flooding are possible. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 624 PM CDT WED MAY 25 2016 Another difficult forecast for the terminals even in the near term period. Models indicate that thunderstorms may move through northeast Kansas between 00Z-04Z. With lack of confidence in storm coverage have still opted to only include VCTS during this time frame. Fog looks possible early morning and have kept previous forecast for this potential. VFR ceilings are then forecast through the end of the period. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...53 LONG TERM...GDP AVIATION...Heller
Hazardous weather outlook, May 25, 8:16 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 816 PM CDT WED MAY 25 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-270130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 816 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS THIS EVENING HAVE A HIGH PROBABILITY OF BECOMING SEVERE. THE MAIN HAZARDS WILL BE TORNADOES...LARGE HAIL... AND DAMAGING WINDS. A TORNADO WATCH HAS BEEN ISSUED UNTIL 9PM FOR PORTIONS OF THE AREA. THUNDERSTORMS MAY CONTINUE TO DEVELOP THROUGH THE OVERNIGHT HOURS...ESPECIALLY IN NORTHERN KANSAS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS...ALONG WITH HEAVY RAINFALL AND FLOODING. MINOR RIVER FLOODING IS EXPECTED ON THE REPUBLICAN RIVER AT CLAY CENTER AND THE SOLOMON RIVER AT NILES. MODERATE RIVER FLOODING IS FORECAST FOR GLASCO ON THE SOLOMON RIVER AND THE SALT CREEK AT ADA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THURSDAY THROUGH EARLY NEXT WEEK. THE BEST POTENTIAL FOR ANY SEVERE WEATHER CENTERS ON THURSDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH THE STRONGEST STORMS AND THERE IS SOME POTENTIAL FOR TORNADO DEVELOPMENT THROUGH EARLY EVENING. A FEW SEVERE STORMS ARE ONCE AGAIN POSSIBLE FRIDAY AFTERNOON AND EVENING. HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED THIS WEEK...FLOODING WILL REMAIN A RISK THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 25, 7:48 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TORNADO 5 NNW ABILENE 38.98N 97.25W
05/25/2016 DICKINSON KS EMERGENCY MNGR
HOME DESTROYED
&&
BAERGLocal storm report, May 25, 8:21 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TORNADO 5 WSW CHAPMAN 38.94N 97.11W
05/25/2016 DICKINSON KS AMATEUR RADIO
OUTBUILDING DESTROYED
&&
BAERGLocal storm report, May 25, 8:45 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 N ENTERPRISE 38.93N 97.12W
05/25/2016 E1.00 INCH DICKINSON KS FIRE DEPT/RESCUE
JUST NORTH OF DETROIT.
&&
JWLocal storm report, May 25, 8:54 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
854 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TORNADO 1 W CHAPMAN 38.97N 97.04W
05/25/2016 DICKINSON KS EMERGENCY MNGR
RAILROAD TRACKS WERE DESTROYED.
&&
BAERGLocal storm report, May 25, 10:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1027 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TORNADO 6 SSW ESKRIDGE 38.78N 96.15W
05/25/2016 WABAUNSEE KS LAW ENFORCEMENT
1.5 MILES WEST OF K-31 AND K-99 INTERCHANGE
&&
BAERGLocal storm report, May 25, 10:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1034 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TORNADO 6 S ESKRIDGE 38.77N 96.11W
05/25/2016 WABAUNSEE KS LAW ENFORCEMENT
AT THE K99 AND K31 INTERCHANGE
&&
JPThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:03 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 27 min |
| May 25, 7:28 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 50 min |
| May 25, 7:52 PM CDT | Tornado Warning | TOP | Dickinson | 38 min |
| May 25, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 36 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 21 min |
| May 25, 8:27 PM CDT | Tornado Warning | TOP | Dickinson, Geary | 33 min |
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 24 min |
| May 25, 8:47 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 43 min |
| May 25, 9:07 PM CDT | River Flood Warning | TOP | Dickinson | 3 days |
| May 25, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 36 min |
| May 25, 9:27 PM CDT | Tornado Warning | TOP | Morris, Wabaunsee | 33 min |
| May 25, 10:09 PM CDT | Tornado Warning | TOP | Wabaunsee | 36 min |
| May 25, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Geary | 48 min |
| May 25, 10:28 PM CDT | Tornado Warning | TOP | Osage, Wabaunsee | 32 min |
| May 25, 10:47 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 43 min |
| May 25, 11:22 PM CDT | Special Weather Statement | TOP | Douglas | 23 min |
| May 26, 2:24 AM CDT | Severe Thunderstorm Warning | TOP | Jackson | 34 min |
| May 26, 3:05 AM CDT | Special Weather Statement | TOP | Jefferson | 25 min |
| May 26, 8:23 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 23 min |
| May 26, 8:59 AM CDT | Special Weather Statement | TOP | Jefferson | 31 min |
| May 26, 9:12 AM CDT | Special Weather Statement | TOP | Jefferson | 33 min |
| May 26, 9:30 AM CDT | Special Weather Statement | TOP | Jefferson | 30 min |
| May 26, 9:42 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 10 min |
| May 26, 1:05 PM CDT | Special Weather Statement | TOP | Pottawatomie | 25 min |
| May 26, 1:15 PM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 38 hr |
| May 26, 1:39 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee, Wabaunsee | 51 min |
| May 26, 1:50 PM CDT | Tornado Warning | TOP | Shawnee | 25 min |
| May 26, 2:00 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley, Wabaunsee | 30 min |
| May 26, 2:09 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 51 min |
| May 26, 2:14 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 46 min |
| May 26, 2:29 PM CDT | Tornado Warning | TOP | Pottawatomie | 31 min |
| May 26, 2:34 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 41 min |
| May 26, 2:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 11 min |
| May 26, 2:41 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie | 34 min |
| May 26, 2:48 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Riley | 7 hr |
| May 26, 2:48 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 42 min |
| May 26, 2:55 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 38 min |
| May 26, 2:57 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 48 min |
| May 26, 2:58 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 32 min |
| May 26, 3:08 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 52 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 51 min |
| May 26, 3:18 PM CDT | Flash Flood Warning | TOP | Jefferson | 3 hr |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 36 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 26 min |
| May 26, 3:46 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Osage, Pottawatomie, Shawnee, Wabaunsee | 29 min |
| May 26, 3:50 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 25 min |
| May 26, 4:05 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 25 min |
| May 26, 4:14 PM CDT | Flash Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 2 more | 9 hr |
| May 26, 4:24 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 51 min |
| May 26, 4:49 PM CDT | River Flood Warning | TOP | Pottawatomie | 48 hr |
| May 26, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 45 min |
| May 26, 5:22 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| May 26, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 22 min |
| May 26, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 37 min |
| May 26, 5:53 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 37 min |
| May 26, 6:10 PM CDT | Flash Flood Warning | TOP | Jefferson | 4 hr |
| May 26, 6:23 PM CDT | Flash Flood Warning | TOP | Douglas | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.